# SDR GTIA2018090302829

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 3,981 hours, 1,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FAS COMPLAINED OF FOOT/VOMIT SMELL. TURNED PACK NR 2 OFF AND WAS TOLD IT GOT BETTER. PERFORMED TSM 05-50-00-810-831-A AND OPS CHECK OF ENGINES, PACKS, APU SOURCE IDENTIFIED TO BE PACK 2 ALL OTHER AIR CONDITIONING COMPONENTS PERFORMING SATISFACTORY A/C GOOD FOR CONT SERVICE.
